# SDR USAA2013102800023

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 34,467 hours, 23,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: Faulty
- Location: Emergency Light
- Part time: 42,368 hours, 17,555 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD EMERGENCY LIGHTS FLICKER ON AND OFF WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  MAINTENANCE CHECKED SECURITY OF WIRING AT TERMINAL BLOCK 2749VT. NO FAULTS NOTED.  REPLACED EPSU 10WL IAW AMM 33-51-38-400-001-A. SATISFACTORY OPS CHECK OF EMERGENCY LIGHTS ACCOMPLISHED.
